# SDR UVVR2011101900019

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: General aviation
- Aircraft: N300CQ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258555
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 259UM1117A
- Part serial: SAM404
- Condition: Bent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN THE ACFT EXPERIENCED A VIBRATION IN THE LANDING GEAR. PERFORMED "INSPECTION AFTER LANDING GEAR VIBRATION" IAW THE ACFT FLEXIBLE MX SCHEDULE.  INSP REVEALED THAT THE LOWER TORQUE LINK WAS BENT ON THE LT MLG SCISSORS ASSY.
